# SDR 99ZZZX2592

- Difficulty date: June 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N273RA
- Make and model: Israel ASTRA SPX
- Aircraft serial: 097
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Tcas
- Part number: 6228971120
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HIGH TEMPERATURES, OUTSIDE UNIT WILL TRIP CIRCUIT BREAKER.  REPLACED AND TESTED IN 90 DEGREE FAHRENHEIT (NOT HOT ENOUGH IN MDT).  WILL TEST IN SDL, FOR A TRUE TEST.
